# SDR CA190219015

- Difficulty date: January 27, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 22,393 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 9523185
- Condition: Undertorqued
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAINTENANCE WAS PERFORMING A NOSE LANDING GEAR WHEEL ROTATION TASK FOR A NLG SHIMMY SNAG, THEY FOUND THE 6 BOLTS THAT MOUNT THE L/H NLG WHEEL TORQUE FLANGE TO THE WHEEL ASSY CORRODED AND 2 OF THE 6 BOLTS SHEARED. MAINTENANCE REPLACED BOTH L/H & R/H WHEEL ASSY`S IAW AMM INCLUDING ALL 12 BOLTS THAT MOUNT THE NLG WHEEL TORQUE FLANGES TO EACH WHEEL . THE AIRCRAFT WAS RETURNED TO SERVICE AND ALL SUBSEQUENT OPERATIONS WERE NORMAL.
